M. Denche, A. L. Marhoune, "Mixed problem with integral boundary condition for a high order mixed type partial differential equation", International Journal of Stochastic Analysis, vol. 16, Article ID 869021, 11 pages, 2003. https://doi.org/10.1155/S1048953303000054
Mixed problem with integral boundary condition for a high order mixed type partial differential equation
In this paper, we study a mixed problem with integral boundary conditions for a high order partial differential equation of mixed type. We prove the existence and uniqueness of the solution. The proof is based on energy inequality, and on the density of the range of the operator generated by the considered problem.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.